Scientific Publications

2000200120022003200420052006200720082009
2010201120122013201420152016201720182019
2020all

2020

Accepted Publications

G. Di Fratta, C.-M. Pfeiler, D. Praetorius, M. Ruggeri, B. Stiftner: Linear second-order IMEX-type integrator for the (eddy current) Landau-Lifshitz-Gilbert equation, accepted for publication in IMA Journal of Numerical Analysis (2019). [abstract] [www]

G. Gantner, D. Praetorius, S. Schimanko: Adaptive isogeometric boundary element methods with local smoothness control, accepted for publication in Mathematical Models and Methods in Applied Sciences (M3AS) (2019). [abstract] [www]

D. Praetorius, M. Ruggeri, E. Stephan: The saturation assumption yields optimal convergence of two-level adaptive BEM, accepted for publication in Applied Numerical Mathematics (2020). [abstract] [www]

Articles

C. Erath, G. Gantner, D. Praetorius: Optimal convergence behavior of adaptive FEM driven by simple (h-h/2)-type error estimators, Computers & Mathematics with Applications, 79 (2020), 623-642. [abstract] [www] [preprint]

C.-M. Pfeiler, M. Ruggeri, B. Stiftner, L. Exl, M. Hochsteger, G. Hrkac, J. Sch÷berl, N. Mauser, D. Praetorius: Computational micromagnetics with Commics, Computer Physics Communications, 248 (2020), 106965. [abstract] [www] [preprint]